# SDR ASAA2018052424818

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N409AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41733
- Aircraft time: 21,526 hours, 7,123 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Part number: 416000139
- Part serial: 0161
- Condition: Odor
- Location: Galley
- Part time: 85,980 hours, 41,444 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ON CLIMB OUT, F/A TURNED ON BOTH AFT GALLEY COFFEE MAKERS. THEY IMMEDIATELY STARTED SMELLING A BURNING ODOR THAT SMELLED LIKE ELECTRICAL SMOKE. THEY TURNED OFF THE COFFEE MAKERS AND THE ODOR STARTED DISSIPATING. THEY LEFT THE COFFEE MAKERS OFF FOR THE REMAINDER OF THE FLIGHT WITH NO OTHER ISSUES. GROUNDED - YES. REMOVED BOTH AFT GALLEY COFFEE MAKERS. ACCOMP GVI OF WIRES ON A/C SIDE NO DEFECTS. INSTALLED 2 NEW SERVICEABLE ONES. ACCOMP OPS TEST, TEST PASS ON BOTH. REF FIM 25-31 TASK 805.
